Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 8 of 12 found articles
 
 
  On the existence of the Gauss-Markov estimators in linear mixed models
 
 
Title: On the existence of the Gauss-Markov estimators in linear mixed models
Author: Beganu, Gabriela
Appeared in: Revista matemática complutense
Paging: Volume 23 (2009) nr. 2 pages 489-499
Year: 2009
Contents:
Publisher: Springer Milan, Milan
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 8 of 12 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands